# SDR ASAA2012092192931

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 23,988 hours, 7,159 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADE LUBE NR 2 ENG FOUND 24 FAN BLADE SHIMS WITH DAMAGED COATING.  ACFT GROUNDED. R & R 24 FAN BLADE SHIMS ON NR 2 ENGINE REF T/C 78472002, PN 340-252-307-0.
